"Small Degree Solutions for the Polynomial Bezout Equation" by C. A. Berenstein and Daniele C. Struppa
 

Small Degree Solutions for the Polynomial Bezout Equation

Document Type

Article

Publication Date

1988

Abstract

We give an overview of the ideas from Complex Analysis which provide the solution Qj of the polynomial Bezout equation P1Q1 + ⋯+PmQm = 1, with the (essentially) smallest possible degree.

Comments

This article was originally published in Linear Algebra and its Applications, volume 98, in 1988. DOI: 10.1016/0024-3795(88)90159-0

Peer Reviewed

1

Copyright

Elsevier

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 12
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 3
see details

Share

COinS